# SDR FDEA202104010807

- Difficulty date: April 1, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 57,467 hours, 26,784 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 8062551
- Part serial: 2488744
- Condition: Failed
- Location: Fuel Flow
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  901     73-21  4020     31MAR21  VIE  FACT  U  R ENG FUEL VALVE LIGHT AFTER SHUTDOWN.   OFF  MPN: 8062-551                            POS: 2  SRL: 2488744                   TAG NBR: 8022F9  ON  MPN: 8062-551             CPN: 7310944  SRL: 2336761                   TAG NBR: 293G10  SHGN 01APR21 02:57   VIE U  REMOVED AND INSTALLED FFG ACC. AMM. 73-21-01-4-4.  ACCOMPLISHED LEAK CHACK AND IDLE RUN. NO LEAKS  FOUND. PLEASE CONTINUE WITH TEST ACC ENGINE  REFERNCE TABLE FFG REPLACEMENT.  SHGN 01APR21 02:57   VIE U  REMOVED AND INSTALLED FFG ACC. AMM. 73-21-01-4-4.  ACCOMPLISHED LEAK CHACK AND IDLE RUN. NO LEAKS  FOUND. PLEASE CONTINUE WITH TEST ACC ENGINE  REFERNCE TABLE FFG REPLACEMENT.  FACT 01APR21 13:18   VIE U  ACCOMPLISHED ENGINE TEST FOR FFG REPLACEMENT ACC.  AMM. 71-00-00-5-3-R POWER PLANT ADJUSTMENT / TEST.  ACCOMPLISHED TEST 1,2,9,10 AND 11 FOUND ALL SATIS  A/C OK FOR SERVICE.  FOR ENGINE RUN REF DISC. 71-00/4022
